Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Gay Men

Pages: 1
jeff higgins
Unregistered

my name is jeff...
      #719 - 03/30/00 04:04 PM

Hi, my name is Jeff. I have been HIV+ since February of 1991. To
date my T-Cell count is 917 and Viral Load undet. for about 2 and
a half years. I take Crixivan and Epivir only. Am AZT intolerant.
But this combination seems to be working. I just hate the fact
that sometimes I get so bloated I can hardly breath. I have tried
everything. I exercise but even that becomes difficult when you
are bloated up. I would love to hear how some of you on Crixivan
are dealing with this side effect. I figure since I am so
healthy, I will try anything to eliviate this so that I can feel
even healthier. Thanks for reading this post and email me
anytime. I love to get and respond to email.

Thanks Jeffrey



Post Extras: Remind Me!   Notify Moderator  
barron
Unregistered

Re: my name is jeff... new
      #721 - 03/30/00 04:04 PM

The new drugs cause you to get a pot belly and a hump on your back. I also would like
to find out if there is ANY THING you can do to stop it. Crixivan can cause bloating,
and FARTING, too. I know. There are other drugs that can take the place of Crixivan.
Ask your doctor. I am off Crixivan and doing well. Reply if you can.
Barron



Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2408

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3